# SDR GTIA2018111432966

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 46,263 hours, 21,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT-REF TSM 05-50-00-810-831-A  ACCOMPLISHED DECONTAMINATION OF THE ECS WITH ENGINES, FOUND NO SIGNS OF ODOR WITH AEROTRACER.  A/C OK FOR SERVICE IAW AMM 21-00-00-615-004-A,  71-00-00AMM.
